DHEA Withdrawal Symptoms

Just like any other health supplement, medication doses or drugs have their withdrawal symptoms, DHEA also have its own similar withdrawal symptoms which can be a serious problem if not cured or treated during the early stages. In this article we have managed to gather important information about the most common DHEA withdrawal symptoms, please read below to know more about them.

People who are consuming excessive or high doses of DHEA medication or supplements for long period of time (around 2-3 months) and if they all of a sudden wants to stop their doses, then it may not be a good idea because you will have to suffer with withdrawal symptoms of DHEA supplements. In that situation lowering down your DHEA doses for 1-2 week and slowly cutting down on your daily DHEA consumption is a better option to avoid withdrawal symptoms of DHEA.

Withdrawal Symptoms of DHEA

Even though almost every drug withdrawal symptoms are identical to each other, but still there are distinguishing withdrawal symptoms that separate them from the rest. Given below are some of the most common DHEA withdrawal symptoms…

Stomach Problems & Indigestion: Stomach ache, cramps, acidity and indigestion problems are the most common and first seen symptoms of DHEA withdrawal. It is bound to happen specially when you are taking DHEA supplements for more than 2-3 months and suddenly stop its doses.

Excessive Sweating: Just like any other drug’s withdrawal symptoms, excessive sweating is also noticed as a DHEA withdrawal symptom. People who have stopped taking DHEA have reported increased or excessive amount of facial and head sweating, specially at the night time when they sleep.

Anxiety and Panic Attacks: Extreme anxiety feeling, panic attack and chronic depression are also covered under the severe withdrawal symptoms of DHEA. Sudden stop on DHEA doses causes this and it may become a serious problem if it is not treated or cured in time.

Weight Gain & Obesity: Usually DHEA supplements are meant for weight loss and obesity treatment, but if you immediately stop the consumption of DHEA doses after the treatment, then sudden weight gain and obesity problems can also be seen as a withdrawal symptom of DHEA supplements.

Fatigue & Over Stress Problems: Suffering with reduced body energy level, chronic fatigue syndrome and over stress problems are also associated with DHEA withdrawal symptoms. Make sure you don’t stop or cut down on your DHEA doses all of a sudden, and instead try to slow down on the consumption of daily DHEA doses, over a period of time.